# SDR GTIA2021042935702

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 2,503 hours, 1,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RE DOOR ASSIST BOTTLE LOW-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00 LKK CHECK GOOD
